Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had cranetomy, still complains headache, leg pain. How long it takes to improve. What execrise can be done?

my father had cranetomy one month back and still complains headache and leg pain . he drags the right leg and walks and right hand is not able to do the activities . how long it takes to improve and what execrise can be done. now he is on medication for bp and so on . what isyouur suggestion for him . but speech has come back . he also takes liquid diet.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, It appears that he is improving , and he is on the way of success. It will definitely take time,but he will improve a lot except a minor part left behind.
Once he is developed to certain limit, he will be advised for physiotherapy, which includes movements of all concerned joints, passively then actively, means by him self. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor